# SDR CA140909007

- Difficulty date: August 19, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Cndair CL2156B11215
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Strut
- Condition: Underserviced
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

(CAN) DURING TAKEOFF, CREW EXPERIENCED A NOSE STEERING LOCKED WITH A TENDENCY TO GO LT.  TAKEOFF WAS THEN ABORTED.  AS FINAL RESULT OF THE CHECK/TESTING ACTIVITIES, MAINTENANCE STAFF REPORTED LT AND RT MLG WEIGHT ON WHEEL, WOW, MICRO SWITCHES NOT PROPERLY ADJUSTED.  IN PARTICULAR, THE LT WOW WAS NOT ABLE TO REACH THE TARGET ON THE RELATIVE LT MLG TORQUE ARM WHILE THE RT WOW BARELY REACHED THE TARGET.  IN ADDITION THE PRESSURE CHARGE OF THE RT AND LT MLG WAS NOT BALANCED:  THIS DIFFERENCE WAS NOTICED BECAUSE THE EXPOSED CHROME OF THE RT MLG SHOCK STRUT PISTON WAS GREATER THAN THE LT MLG PISTON.  THE INCORRECT ADJUSTMENT OF THE LT AND RT MLG  WEIGHT ON WHEEL MICROSWITCHES CAUSED THE INTERMITTENT LOST OF STEERING CONTROL BY THE CAPTAIN.  IT SHOULD BE NOTICE THAT THE LOGIC OF THE SYS ALLOW THE STEERING CONTROL ONLY IF THE SYSTEM FEELS THE ACFT ON GROUND AND THIS FEELING IS OBTAINED BY THE LT OR RT MLG WOWS IN SERIES WITH THE NLG WOW: WITH 1 MLG WOW THAT WAS NOT ABLE TO REACH THE TARGET AND THE OTHER MLG WOW AT THE LIMIT OF IS FUNCTIONALITY THE EFFECT WAS THAT AT ABOUT 50 KNOTS, WHEN THE ACFT STARTS TO FEEL THE AERODYNAMIC LIFT, THE STEERING CONTROL WAS INHIBITED BY THE SYSTEM THAT FELT THE AIRBORNE CONDITION. THE TENDENCY OF THE ACFT TO GO TO LT CAN BE JUSTIFIED BY THE DIFFERENT CHARGE OF THE LT AND RT MLG SHOCK STRUT.
